# SDR IPXA09B57453

- Difficulty date: September 25, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 70,493 hours, 12,240 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 311U239028
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 3 PYLON INTERIOR AREA STA 346.4 O/B SIDE VERTICAL CHORD FOUND CRACK.  NR 3 PYLON INT AREA AT STA 346.4 O/B SIDE VERT FRAME CHORD REPAIRED AS PER HX RS R54-00-36429 REV A.  THIS REPAIR IS CLASSIFIED AS MAJOR REPAIR WITH MAT'L 2024T62 0.090" AS REPAIR ANGLE AND BACKING PLATE.  REPAIR SIZE WHOLE WIDTH 5 X 8.5 INCHES IN LENGTH & 2.875 X 8.5 INCHES RESP, REPAIR IS TIME LIMITED TO 15000 TOTAL CYC IPXA EO B747-5410-35030-A.
